# SDR 99ZZZX1254

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 117601141
- Condition: Cracked
- Location: Fuselage
- Part time: 950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CRACKED IN SEVERAL PLACES.  REF:  RMA NR R016840.  REMOVED AND REPLACED.
